

# Badminton - 29<sup>th</sup> June 2025

# **Provisional Schedule**

#### **Number Collection**

Number collection opens 60mins before each wave's start time.

#### **Race Briefing**

There will be a race briefing and warm up 10mins before each wave start held on the start line.

## PLEASE COLLECT YOUR RACE NUMBER FROM THE DESK WITH YOUR EVENT WAVE NUMBER

Event Wave	Race Wave	Predicted time	Arrive at Race	Briefing	Start
	2.5km Fun Run	n/a	08:30 - 08:45	09:20	09:30
Event Wave 1	Marathon - Wave 1	Less than 4hrs 20mins	08:45 - 09:00	09:50	10:00
Event Wave 2	Marathon - Wave 2	Open to all	08:55 - 09:10	10:00	10:10
Event Wave 3	Marathon - Wave 3	More than 4hrs 20mins	09:05 - 09:20	10:10	10:20
Event Wave 4	5km - Wave 1	Less than 35mins	09:15 - 09:30	10:25	10:30
Event Wave 5	5km - Wave 2	Open to all	09:25 - 09:40	10:30	10:40
Event Wave 6	Half - Wave 1	Less than 2hrs	09:35 - 09:50	10:40	10:50
Event Wave 7	10km - Wave 1	Less than 55mins	09:45 - 10:00	10:50	11:00
Event Wave 8	Half - Wave 2	Less than 2hrs 10mins	09:55 - 10:10	11:00	11:10
Event Wave 9	10km - Wave 2	Less than 60mins	10:05 - 10:20	11:10	11:20
Event Wave 10	Half - Wave 3	Less than 2hrs 20mins	10:15 - 10:30	11:20	11:30
Event Wave 11	10km - Wave 3	55 - 65mins	10:25 - 10:40	11:30	11:40
Event Wave 12	Half - Wave 4	Open to all	10:35 - 10:50	11:40	11:50
Event Wave 13	10km - Wave 4	55 - 65mins	10:45 - 11:00	11:50	12:00
Event Wave 14	Half - Wave 5	Open to all	10:55 - 11:10	12:00	12:10
Event Wave 15	10km - Wave 5	55 - 65mins	11:05 - 11:20	12:10	12:20
Event Wave 16	Half - Wave 6	More than 2hrs 15mins	11:15 - 11:30	12:20	12:30

Event Wave 17	10km - Wave 6	Open to all	11:25 - 11:40	12:30	12:40
Event Wave 18	10km - Wave 7	More than 65mins	11:35 - 11:50	12:40	12:50

OTD = On The Day registrations? Usually only wave per distance is open to on the day registrations.

### <u>Notes</u>

Event Waves refers to the order the individual race waves will set off.

There are multiple waves with the same colour race number, please pay close attention to the number range too on the final schedule. Arrival times are suggestions. Number collection will remain open for each wave right up to the start of each wave.

You can collect your number from the desks which respond to the Event Wave, not your race wave. For example, 10km wave 3 runners are in Event Wave 11, so will collect their numbers from desk 11, not desk 3. Event Waves refers to the order the individual race waves will set off. The briefing for each event will take place 10 minutes before each wave starts, on the start line.

### Prizes

There is no on the day prize giving because of the multi wave, multi start time format of the events. Prize winners will be contacted by the end of race week.

The final number of prizes awarded is determined by the number of finishers for each gender in a given race distance. If there are more than 100 finishers then the full range of awards are made (top 3 along with first in each age group). If there are between 50-100 finishers then the top 3 finishers overall will be awarded a prize. If there are less than 50 then only the winner will be awarded a prize. We do not have any winner's prizes for 3km funrun as we would like to keep this participation focused.

